I'm especially curious if the cream caused redness or peeling or perhaps worsened irritation.
17 May 2010
Betamethasone & clotrimazole cream is only recommended to be used on the genitals for a few days. It can cause thinning of the skin and dilation of the tiny blood vessels.
You should only use the cream on your doctors recommendation. If you feel it is making your problem worse stop using the cream and see your doctor.
- Betamethasone Drug Information
- Betamethasone / Clotrimazole Drug Information
- Clotrimazole Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
It contains betamethasone diproplonate and chlorocreasol
1 answer • 8 May 2010
1 answer • 1 Mar 2013
This burn is swelled on my chin the size of a quarter. Itches and burns. It's been leaking for 2 days
1 answer • 26 Apr 2013
My doctor prescribed Nystatin/triamcinolone cream for a yeast infection (non-vaginal). The cream is rather pricey and I already have ...
1 answer • 4 Aug 2014